# SDR 96ZZZX5265

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8999G
- Make and model: Cessna A188B
- Aircraft serial: 18801344
- Engine: Cont IO520D
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Bolt
- Part number: 5389441050
- Condition: Cracked
- Location: Cyl Hold Down
- Part time: 1,001 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ATTEMPT TO REMOVE CYLINDERS FROM ENGINE CASE, FOUND HOLD DOWN NUTS HAD BEEN OVERTORQUED AND HAD TO BE DRILLED TO BE REMOVED.  FOUND MAIN JOURNAL WEB CRACKS IN CYLINDERS NR 4 AND NR 6.  SUBMITTER BELIEVES HOLD DOWN NUTS OVERTORQUE TO BE A FACTOR IN CASE CRACKS.
